On problems of reducibility and expressibility for homogeneous structures with inputs and outputs
Doklady Akademii Nauk, Tome 254 (1980) no. 1, pp. 14-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_1_a1,
author = {A. A. Bolotov},
title = {On problems of reducibility and expressibility for homogeneous structures with inputs and outputs},
journal = {Doklady Akademii Nauk},
pages = {14--16},
year = {1980},
volume = {254},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_1_a1/}
}
A. A. Bolotov. On problems of reducibility and expressibility for homogeneous structures with inputs and outputs. Doklady Akademii Nauk, Tome 254 (1980) no. 1, pp. 14-16. http://geodesic.mathdoc.fr/item/DAN_1980_254_1_a1/